i did some reserch today,it seems that this could go on 4 a month.i dont think im gonna make it a month,as soon as i heard that i broke down and called my doc friend with the hookup thinking ,couple pills to get me threw .i know it was a bad idea but whatever it dosnt matter because he said the suboxone wont let me feel it most likley though he admits he dosnt know much about the drug im kinda freeking out and jumping out of my skin i had know idea what i was getting into and now im supose to do this for a fkn month?theres gotta be somthing i can do or im gonna break and take more of this crap,im not rich so i cant afford to go do the rappid detox while u sleep thing ,god dam 10 grand+ and thats if i wanna fly to michegan the 1 here is 19 grand i thought being on drugs was expensive.anyway im rambling but i would truley apreciate any help on what i can do if anything ,thanks
Feels like Im dying its been 3 days and I thought the worst was over what can I do?
Added 5 Sep 2011:
i was on heroin 11 years then methadone 5 years and got down to20 mgs when i moved to fl. with the understanding from my councler that i was transfering my meth to a fl program.when i got here they screwed up my transfer so i called back my ct. counciler and she apologized and said it would be in my best interest to try suboxone-long story,but anyhow i did and that was just over 2 months ago and ive never took more than 3/4 a film and that was for a week then i went to 1/2 for a while then 1/4 and now i got down to 1/8 a strip about 1mg for the last few weeks and at times i was able to skip a day . i thought ide be alright but i cant sleep even after taking trazadone and now im twitchen and aching i am fkn distroyed the trazadone making my eyes heavy and my body even weeker.please be honest i have some hydrocodone is it possible my receptors will let me feel it since ive only been on for 2 months and at a small dose , i know you dont whant to here this but im ruined and i know its not possible to get through another day like this but the last thing i want to do is more suboxone , i think i know what youll say -dont take any pills tough it out but as someone who has kicked many times even cold turkey more times than ide like to admit ,ive never had it just keep hanging on like im doomed ,on dope or pills after 3 to 4 days you start comming out of it but this stuff is fkn evil ,feels like its just getting started and im on day 4! so please tell me what to expect if i take a pill because when i totaly break, and its comming fast, i only have 2 ways out of hell and like i said i realy realy dont want to ever take the suboxone again and i cant afford a doctor visit .
Added 5 Sep 2011:
i just caught a the part were you sugest colodadine ,i would never ever take that again ,iv takin it at detoxes and all it ever does is make me feel worse, kinda like now after the trazadone. and the detoxes that i went that had it i always left ama it wasnt till i found ones that used methadone that i completed my first detox and whent to a 21 day program,needless to say i relapsed or we wouldnt be having this dicusion but no i whouldnt take colodadine with a gun to my head
dear vdm, can you please hit comment and give me just a bit more info. I know you are hyper-anxious and feeling bad, but please try for me. Welcome to our support group. First, did you get subs thru a dr, or an ahem... Freelance unlicensed pharmaceutical supply person. Next, which opiate were you dependent on and for how long. How many mgs of subs did you start on and how long were you on it. What mg did you jump at and did you taper at all. If you can add that info it will help me answer you, I ask not out of morbid curiosity, but because many add info later that would change my answer greatly. Pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 4 answers
Posted 24 Oct 2009 • 4 answers
I lost my 8 mg suboxone a wk ago and dec to stop. W/draw hell! How long is this agony going to last?
Posted 12 Jun 2010 • 2 answers
Posted 10 Jul 2010 • 4 answers
Posted 8 Dec 2014 • 2 answers